# SDR 96ZZZX6137

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4716C98
- Condition: Cracked
- Location: Nr 1 Bld Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP RECEIVED FROM OVERSEAS CUSTOMER FOR 5 YEAR OVERHAUL.  AFTER DISASSEMBLY, HUB WAS STRIPPED AND INSPECTED.  A CRACK WAS DISCOVERED IN NR 1 BLADE SOCKET, NR 1 TO NR 2 THREAD AT THE 7 O'CLOCK POSITION ABOUT 1 INCH LONG.  NO LOG BOOK AVAILABLE FOR FURTHER INFORMATION.
